Leben Life Sciences Pvt Ltd
Ibuprofen (400mg) + Paracetamol (500mg)
Adiflam Plus 400 mg/500 mg Tablet is a combination of two painkiller medicines, Ibuprofen and Paracetamol, used to reduce pain, fever, and inflammation.
Tablet
Adiflam Plus 400 mg/500 mg Tablet is best taken with food to reduce side effects. The dose and how often you need it will be decided by your doctor. You should take it regularly as advised by your doctor. Medicines used to treat pain are usually best taken at the first sign of pain. It is meant for short-term use only. Consult your doctor if the symptoms persist or worsen or if the medicine is required for use beyond 3 days.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Adiflam Plus 400 mg/500 mg Tablet is to be taken with food.
No common side effects listed
It is unsafe to consume alcohol with Adiflam Plus 400 mg/500 mg Tablet.
Adiflam Plus 400 mg/500 mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Adiflam Plus 400 mg/500 mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Blood-thinning medicines Medicines for asthma Medicines for liver or kidney problems
Adiflam Plus 400 mg/500 mg Tablet is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Take it with food to avoid getting an upset stomach. Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to stomach bleeding and kidney problems. Avoid consuming alcohol when taking Adiflam Plus 400 mg/500 mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough and cold) without asking your doctor first.
Adiflam Plus 400 mg/500 mg Tablet is generally safe for most patients. However, it may cause some unwanted side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea. Inform your doctor if you experience any persistent problems due to this medication.
Adiflam Plus 400 mg/500 mg Tablet should be continued as advised by your doctor if you are using the medicine for a condition associated with long-term pain. It can be discontinued if you are using it for short-term pain relief.
Yes, the use of Adiflam Plus 400 mg/500 mg Tablet may cause nausea and vomiting. Taking it with milk, food, or antacids can help prevent nausea. Avoid taking fatty or fried foods along with this medication. If you experience vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, such as dark-colored and strong-smelling urine or a low frequency of urination. Do not take any other medicines without speaking to your doctor.
Yes, the use of Adiflam Plus 400 mg/500 mg Tablet can cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you feel dizzy or lightheaded, do not drive or use any machines. It is better to rest for some time and resume once you feel better.
The use of Adiflam Plus 400 mg/500 mg Tablet is considered harmful for patients with known allergy to any of the components of this medicine. It should be avoided in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or in patients with active or recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
No, Adiflam Plus 400 mg/500 mg Tablet should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion, which may aggravate an unknown underlying condition.
Yes, the long-term use of Adiflam Plus 400 mg/500 mg Tablet can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lowers the levels of prostaglandins in the body, leading to kidney damage due to long-term use. Therefore, the use of painkillers is not recommended in patients with underlying kidney disease.
No, taking a higher than the recommended dose of Adiflam Plus 400 mg/500 mg Tablet can increase the risks of side effects like nausea, vomiting, heartburn, indigestion, and diarrhea. In fact, using this medicine for a long-term can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.